# SDR WX0A2015092172878

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 64,856 hours, 36,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT, NO BLINKING LIGHT.  R & R AFT EMER FLASHLIGHT IAW LOPA.  OPERATIONS GOOD IAW AMM 25-60-00.
